# SDR DALA12012255503

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 86,740 hours, 36,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT NOT WORKING AT R3 DOOR.  REPLACED BATTERY PACK IAW AMM 33-51-00. OPS CHECKED GOOD.
